# SDR AUS20021313

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 58130412
- Condition: Cracked
- Location: Fuselage, Miscel
- Component: Fuselage, Miscel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE WEB LOCATED IN AREA BEHIND THE NLG DRAG BRACE PIVOTFITTING CRACKED. CRACK HAD BEEN PREVIOUSLY STOP DRILLED.
